# SDR IPXA2021092174137

- Difficulty date: September 14, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 31,564 hours, 20,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 140N20021147
- Condition: Corroded
- Location: Sta 879 Between
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

INSPECTION TYPE:SEGBS STA 879 LOWER LOBE BETWEEN STR 28L AND 28R BOTTOM IML OF SKIN SHEAR TIE IS EXFOLIATED OUT OF LIMITSREMOVED CORRODED SHEAR TIE AND INSTALLED REPLACEMENT PER SRM 51-40-02 AND 51-10-02 PR 9.
